This can be a concern to anyone who's on insulin so I'm posting in general..
I've been on insulin for 4 months now and I've decided to get in shape, so I joined a yoga club.. I've tried one class of very intense exercise before and didn't specifically state that I'm diabetic.. I just gulped down one shot of that liquid glucose thingy when I started feeling low and joined back in, nobody even noticed..
But this time, since it's aerial yoga and hammocks are involved I guessed it's more difficult/noticable and even more dangerous.. So I told the teacher.. She was visibly displeased and expressed great concern.. Said she has bad experience with unhealthy people (epilepsy.. heart problems.. people fainting and such). I tried to reassure her a bit, but not sure it worked..
How do you deal with such things? How do you SURELY 100% prevent hypos while exercising? I don't want to be a burden to anyone.. But still want to (and think I'm able to) enjoy things like that..